# SDR DALA13029677007

- Difficulty date: June 20, 2012
- Submitted: June 18, 2013
- Operation: Air carrier
- Aircraft: N866DA
- Make and model: Boeing 777232
- Aircraft serial: 29738
- Aircraft time: 60,077 hours, 7,795 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 2018
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE DAMAGE FOUND AT BS 2018 AND JUST BELOW STRINGER 4.    REPAIRED IAW SRM 53-00-01, REPAIR 4 .
